Journal of Symbolic Logic

Classifying the Computational Complexity of Problems

Larry Stockmeyer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 1 (1987), 1-43.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742306

Mathematical Reviews number (MathSciNet)
MR877851

Zentralblatt MATH identifier
0639.03041

JSTOR
links.jstor.org

Citation

Stockmeyer, Larry. Classifying the Computational Complexity of Problems. J. Symbolic Logic 52 (1987), no. 1, 1--43. https://projecteuclid.org/euclid.jsl/1183742306


Export citation